Alert archive / Georgia / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 281, NWS Atlanta, GA

August 10, 2022Bleckley County, Dodge County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Aug 10, 2022, 5:59 PM EDT for Bleckley County, Dodge County, Georgia. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 10, 2022, 5:59 PM EDT (21:59 UTC)
Expired
Aug 10, 2022, 6:30 PM EDT
In force
31 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Bleckley County, GA, Dodge County, GA

The radar

The Robins AFB radar (KJGX), 41 km from the middle of the area, began a volume at 22:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 10.0 hours before the alert went out and 163 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2022-08-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 744 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2022-08-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -1 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
744 J/kg
Mixed-layer CIN
-34 J/kg
Mixed-layer LCL
739 m above ground
0-6 km bulk shear
8 kt
0-1 km storm-relative helicity
-1 m²/s²
0-3 km storm-relative helicity
6 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

084 
WUUS52 KFFC 102159
SVRFFC
GAC023-091-102230-
/O.NEW.KFFC.SV.W.0281.220810T2159Z-220810T2230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
559 PM EDT Wed Aug 10 2022

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Northwestern Dodge County in central Georgia...
  Central Bleckley County in central Georgia...

* Until 630 PM EDT.

* At 558 PM EDT, a severe thunderstorm was located over Dubois, or 8
  miles southeast of Cochran, moving north at 20 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Cochran, Chester, Dubois, Royal, Coley Station, Gresston, Empire,
  Yonkers, Roddy, Baileys Park and Rowland.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3222 8334 3224 8336 3226 8337 3227 8335
      3229 8337 3247 8340 3245 8315 3241 8313
      3221 8323
TIME...MOT...LOC 2158Z 187DEG 15KT 3228 8329 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 10, 3:56 PM EDT, 2 hours 3 minutes earlier.

Area forecast discussion, Aug 10, 3:56 PM EDT, 2 hours 3 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
356 PM EDT Wed Aug 10 2022

.SHORT TERM /Rest of today through Thursday Night/...

While previous convection that allowed for persistent heavy rain
in parts of north Georgia has mostly diminished and moved
northward into the TN Valley and other parts of the Appalachians,
other areas have been triggered near the Atlanta and Athens area,
along with another surge pushing into the southern CWA. Guidance
indicates that late this evening we could have a wave of moisture
push in from the south as well that could focus a cluster or quasi
line of showers and storms. So far some storms have been strong
with gusty winds and some hail though some isolated severe with
damaging winds could occur later as well especially if outflow
interaction can aid updrafts.

Otherwise overnight we could again get a low level stratus deck or
patchy fog given this environment/setup, then Thursday will be
possibly a similar story to today and previous days with the
regime staying in the high PWATs and decent SBCAPE near 2500 J/kg.
Have likely pops across much of the area and should have some
strong storms with possible isolated severe and similar threats
to today.

Max temps Thursday look to be a few degrees below climo norms
given the moist airmass and precip potential.

Finally, there is a change coming to this summertime soup airmass.
Late Thursday into Friday a piece of upper trough energy pushes
south across the Ohio/TN Valleys and a translated sfc front will
approach with drier air behind it. This could increase some pops
for the Thursday night period. See long term discussion below for
more details.

Baker

&&

.LONG TERM /Friday through Wednesday/...

Amplification of upper ridging to our west and a deepening trough
over the Eastern CONUS will force a frontal boundary through much of
the state late Thursday into Friday. The boundary will likely stall
across South GA in the vicinity of the GA/FL border. Thus PoPs will
remain higher across this area both Friday and Saturday afternoon.
Model guidance is still in fairly good agreement with bringing in
some drier air behind the front which looks to hang around for much
of the weekend. This will result in lower rain and thunderstorm
chances and comfortable temperatures. High temperatures will
generally be in the 80s through Sunday. Dewpoints are forecast to be
in the low to mid 60s especially across north and central GA.

Looking ahead to next week, long term guidance hints at several
waves rotating through the base of the upper trough across the
eastern CONUS resulting in the return of showers and storms each
day. High temperatures will generally be in the upper 80s to lower
90s.

07

&&

.AVIATION...
18Z Update...

TSRA coverage near most of the sites initially, then another wave
or seabreeze initiated cluster of storms could increase coverage
from the south and make it to the northern sites perhaps near 23/00z
or later. Otherwise could have cu near 3 kft or alto coverage this
afternoon into tonight and another possible IFR cig deck in the
morning (have BKN006 at sites). Thursday should have another
period of SHRA/TSRA with greatest chance in afternoon so have
prob30 for TSRA groups from 18-00z. Winds mainly SW to west 7 kts
or less through period with VRB gusts possible with any storms.

//ATL Confidence...12Z Update...

Medium on overall TSRA timing/coverage and morning lower cig
potential.
High on all else.

Baker

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          70  87  70  86 /  30  60  50  40
Atlanta         70  87  70  87 /  40  70  60  40
Blairsville     65  81  63  82 /  40  70  60  20
Cartersville    69  86  68  86 /  40  70  60  20
Columbus        71  89  71  88 /  40  70  60  70
Gainesville     70  85  69  86 /  30  60  50  30
Macon           71  88  71  88 /  30  70  60  70
Rome            70  87  70  89 /  40  70  60  10
Peachtree City  69  87  69  88 /  50  70  60  40
Vidalia         73  91  72  87 /  20  60  50  80

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...Baker
LONG TERM....07
AVIATION...Baker
Hazardous weather outlook, Aug 10, 10:46 AM EDT, 7 hours 13 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
1046 AM EDT Wed Aug 10 2022

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-111500-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
1046 AM EDT Wed Aug 10 2022

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...This Afternoon and Tonight...

Some ongoing morning showers and thunderstorms that have been
training across portions of north Georgia have resulted in several
Flash Flood Warnings being issued. Some rainfall amounts near 3
inches have possibly fallen in northwest Georgia with an
additional 1 to 2 inches possible as well.

Otherwise scattered showers and thunderstorms are expected
to develop through the afternoon and evening across north and
central Georgia. Some storms could become strong and a few
isolated severe storms cannot be ruled out with the main threats
of strong to damaging winds, frequent lightning, and locally heavy
rainfall.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday...

Scattered to numerous thunderstorms in the afternoons and
evenings are expected each day through Thursday. As usual during
the summer, any storm will have the potential to become strong to
severe and be capable of producing gusty winds, frequent
lightning, and locally heavy rainfall.

Thunderstorm chances look to be confined mainly to central Georgia
and portions of north Georgia for Friday and then mainly far
south central Georgia for the weekend.

.SPOTTER INFORMATION STATEMENT...

In the hours before

Special weather statement, Aug 10, 5:15 PM EDT, 44 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
515 PM EDT Wed Aug 10 2022

GAZ093-104-105-102145-
Macon GA-Dooly GA-Sumter GA-
515 PM EDT Wed Aug 10 2022

...A strong thunderstorm will impact portions of south central Macon,
western Dooly and northeastern Sumter Counties through 545 PM EDT...

At 515 PM EDT, a strong thunderstorm was over Methvins, or 9 miles
east of Americus, moving northeast at 15 mph.

HAZARD...40 to 50 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Oglethorpe, Byromville, Andersonville, Lilly, Dooling, Lamar, New
Era, Flint River Wma, Pennington, Andersonville National Historic,
Drayton, Clearview and Methvins.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3204 8420 3231 8412 3220 8383 3196 8401
TIME...MOT...LOC 2115Z 204DEG 13KT 3207 8408

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
Special weather statement, Aug 10, 5:27 PM EDT, 32 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
527 PM EDT Wed Aug 10 2022

GAZ069-080-102200-
Taylor GA-Upson GA-
527 PM EDT Wed Aug 10 2022

...A strong thunderstorm will impact portions of eastern Upson and
north central Taylor Counties through 600 PM EDT...

At 526 PM EDT, a strong thunderstorm was over Carsonville, or 11
miles south of Thomaston, moving north at 10 mph.

HAZARD...40 to 50 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Thomaston, Yatesville, Lincoln Park, Logtown, Salem, Redbone
Crossroads, Hannahs Mill and Carsonville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3272 8434 3273 8429 3275 8429 3276 8430
      3276 8434 3278 8434 3278 8436 3297 8435
      3291 8412 3280 8412 3280 8415 3272 8419
      3269 8421
TIME...MOT...LOC 2126Z 197DEG 9KT 3273 8428

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
Special weather statement, Aug 10, 5:37 PM EDT, 22 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
537 PM EDT Wed Aug 10 2022

GAZ097-111-102215-
Wheeler GA-Laurens GA-
537 PM EDT Wed Aug 10 2022

...A strong thunderstorm will impact portions of southeastern Laurens
and Wheeler Counties through 615 PM EDT...

At 537 PM EDT, a strong thunderstorm was over Alamo, moving north at
15 mph.

HAZARD...40 to 50 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Alamo, Glenwood, Little Ocmulgee State Park and Landsburg.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3207 8286 3210 8290 3216 8290 3218 8287
      3220 8289 3234 8287 3228 8265 3227 8264
      3225 8265 3223 8263 3219 8263 3217 8262
      3202 8271
TIME...MOT...LOC 2137Z 197DEG 11KT 3212 8279

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
Special weather statement, Aug 10, 5:39 PM EDT, 20 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
539 PM EDT Wed Aug 10 2022

GAZ093-095-105-102215-
Macon GA-Dooly GA-Houston GA-
539 PM EDT Wed Aug 10 2022

...A strong thunderstorm will impact portions of southeastern Macon,
Dooly and southwestern Houston Counties through 615 PM EDT...

At 539 PM EDT, a strong thunderstorm was over Byromville, or 8 miles
northwest of Vienna, moving northeast at 25 mph.

HAZARD...40 to 50 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Vienna, Unadilla, Byromville, Pinehurst, Lilly, Dooling, Moss Oak,
Grovania, Elko, Grove Park, Henderson and Klondike.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3208 8380 3216 8399 3246 8389 3235 8357
TIME...MOT...LOC 2139Z 204DEG 21KT 3219 8386

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
Special weather statement, Aug 10, 5:52 PM EDT, 7 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
552 PM EDT Wed Aug 10 2022

GAZ069>071-102215-
Lamar GA-Monroe GA-Upson GA-
552 PM EDT Wed Aug 10 2022

...A strong thunderstorm will impact portions of southwestern Monroe,
northeastern Upson and southeastern Lamar Counties through 615 PM
EDT...

At 552 PM EDT, a strong thunderstorm was over Yatesville, or 11 miles
south of Barnesville, moving northeast at 15 mph.

HAZARD...40 to 50 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Barnesville, Forsyth, Yatesville, Culloden, Aldora, Redbone, Logtown,
Goggins, Collier, Russellville, Johnstonville and Brent.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3286 8425 3314 8415 3302 8386 3285 8400
      3285 8412 3281 8412
TIME...MOT...LOC 2152Z 205DEG 14KT 3289 8412

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
Special weather statement, Aug 10, 5:54 PM EDT, 5 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
554 PM EDT Wed Aug 10 2022

GAZ069-079-080-102230-
Taylor GA-Upson GA-Talbot GA-
554 PM EDT Wed Aug 10 2022

...A strong thunderstorm will impact portions of central Upson,
central Talbot and northwestern Taylor Counties through 630 PM EDT...

At 554 PM EDT, a strong thunderstorm was over Po Biddy Crossroads, or
near Talbotton, moving northeast at 15 mph.

HAZARD...40 to 50 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Talbotton, Junction City, Sunset Village, Sprewell Bluff State Park,
Pleasant Hill, Baldwinville, Prattsburg, Big Lazer Creek Wma and Po
Biddy Crossroads.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3259 8441 3266 8456 3290 8448 3280 8421
TIME...MOT...LOC 2154Z 205DEG 14KT 3269 8443

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 9, 8:00 PM EDTSpecial Weather StatementFFCFulton30 min
Aug 9, 8:09 PM EDTSpecial Weather StatementFFCMarion36 min
Aug 9, 8:16 PM EDTSpecial Weather StatementFFCHaralson29 min
Aug 9, 8:17 PM EDTSpecial Weather StatementFFCTroup28 min
Aug 9, 8:29 PM EDTSpecial Weather StatementFFCBleckley31 min
Aug 9, 8:39 PM EDTSpecial Weather StatementFFCTalbot36 min
Aug 9, 9:02 PM EDTSpecial Weather StatementFFCTalbot28 min
Aug 9, 9:04 PM EDTSpecial Weather StatementFFCPolk26 min
Aug 9, 9:14 PM EDTSpecial Weather StatementFFCTwiggs31 min
Aug 9, 9:27 PM EDTSpecial Weather StatementFFCPaulding33 min
Aug 9, 9:29 PM EDTSpecial Weather StatementFFCMeriwether31 min
Aug 9, 9:32 PM EDTSpecial Weather StatementFFCJohnson28 min
Aug 9, 9:42 PM EDTSpecial Weather StatementFFCPike33 min
Aug 9, 9:59 PM EDTSpecial Weather StatementFFCPaulding31 min
Aug 9, 10:01 PM EDTSpecial Weather StatementFFCJefferson29 min
Aug 9, 10:02 PM EDTSpecial Weather StatementFFCPike28 min
Aug 9, 10:14 PM EDTSpecial Weather StatementFFCHancock31 min
Aug 9, 10:29 PM EDTSpecial Weather StatementFFCBartow31 min
Aug 9, 10:30 PM EDTSpecial Weather StatementFFCSpalding30 min
Aug 9, 10:58 PM EDTSpecial Weather StatementFFCClayton, Fayette, Henry32 min
Aug 9, 11:07 PM EDTRiver Flood WarningFFCForsyth3 hr
Aug 10, 8:14 AM EDTSpecial Weather StatementFFCGordon31 min
Aug 10, 8:19 AM EDTSpecial Weather StatementFFCWalker26 min
Aug 10, 9:41 AM EDTFlash Flood WarningFFCGordon, Murray, Whitfield3 hr
Aug 10, 10:22 AM EDTFlash Flood WarningFFCWalker, Whitfield6 hr
Aug 10, 11:21 AM EDTFlash Flood WarningFFCCatoosa, Dade, Walker6 hr
Aug 10, 2:37 PM EDTSpecial Weather StatementFFCFayette23 min
Aug 10, 2:40 PM EDTSpecial Weather StatementFFCDouglas35 min
Aug 10, 2:43 PM EDTSpecial Weather StatementFFCBarrow, Jackson32 min
Aug 10, 2:50 PM EDTSpecial Weather StatementFFCClayton25 min
Aug 10, 3:06 PM EDTSpecial Weather StatementFFCClayton24 min
Aug 10, 3:16 PM EDTSpecial Weather StatementFFCJackson29 min
Aug 10, 3:30 PM EDTSpecial Weather StatementFFCWebster30 min
Aug 10, 3:31 PM EDTSpecial Weather StatementFFCDeKalb29 min
Aug 10, 3:42 PM EDTSpecial Weather StatementFFCDooly33 min
Aug 10, 4:09 PM EDTSpecial Weather StatementFFCDeKalb, Fulton36 min
Aug 10, 4:11 PM EDTSpecial Weather StatementFFCDouglas34 min
Aug 10, 4:12 PM EDTSpecial Weather StatementFFCStewart33 min
Aug 10, 4:38 PM EDTSpecial Weather StatementFFCDooly37 min
Aug 10, 4:39 PM EDTSpecial Weather StatementFFCChattahoochee36 min
Aug 10, 4:50 PM EDTSpecial Weather StatementFFCSumter25 min
Aug 10, 5:10 PM EDTSpecial Weather StatementFFCMarion35 min
Aug 10, 5:15 PM EDTSpecial Weather StatementFFCDooly30 min
Aug 10, 5:27 PM EDTSpecial Weather StatementFFCUpson33 min
Aug 10, 5:37 PM EDTSpecial Weather StatementFFCWheeler38 min
Aug 10, 5:39 PM EDTSpecial Weather StatementFFCDooly36 min
Aug 10, 5:44 PM EDTSevere Thunderstorm WarningFFCDodge, Laurens31 min
Aug 10, 5:52 PM EDTSpecial Weather StatementFFCLamar, Monroe23 min
Aug 10, 5:54 PM EDTSpecial Weather StatementFFCTalbot36 min
Aug 10, 6:09 PM EDTSpecial Weather StatementFFCTaylor36 min
Aug 10, 6:20 PM EDTSpecial Weather StatementFFCLaurens25 min
Aug 10, 6:32 PM EDTSpecial Weather StatementFFCWebster28 min
Aug 10, 6:34 PM EDTSpecial Weather StatementFFCTreutlen26 min
Aug 10, 6:36 PM EDTSpecial Weather StatementFFCCoweta24 min
Aug 10, 6:43 PM EDTSpecial Weather StatementFFCMonroe32 min
Aug 10, 6:52 PM EDTSpecial Weather StatementFFCEmanuel23 min
Aug 10, 6:53 PM EDTSpecial Weather StatementFFCJefferson37 min
Aug 10, 7:13 PM EDTSpecial Weather StatementFFCJohnson32 min
Aug 10, 7:50 PM EDTSpecial Weather StatementFFCWashington25 min
Aug 10, 7:51 PM EDTSpecial Weather StatementFFCGlascock24 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.